On nearrings with derivation.

Khan, M.A.; Khan, M.S.

Mathematica Pannonica (2006)

  • Volume: 17, Issue: 1, page 131-138
  • ISSN: 0865-2090

How to cite


Khan, M.A., and Khan, M.S.. "On nearrings with derivation.." Mathematica Pannonica 17.1 (2006): 131-138. <http://eudml.org/doc/228492>.

author = {Khan, M.A., Khan, M.S.},
journal = {Mathematica Pannonica},
keywords = {near-fields; prime nearrings; derivations; commutativity theorems},
language = {eng},
number = {1},
pages = {131-138},
publisher = {University of Miskolc},
title = {On nearrings with derivation.},
url = {http://eudml.org/doc/228492},
volume = {17},
year = {2006},

AU - Khan, M.A.
AU - Khan, M.S.
TI - On nearrings with derivation.
JO - Mathematica Pannonica
PY - 2006
PB - University of Miskolc
VL - 17
IS - 1
SP - 131
EP - 138
LA - eng
KW - near-fields; prime nearrings; derivations; commutativity theorems
UR - http://eudml.org/doc/228492
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.